# SDR UIEA2019101315696

- Difficulty date: October 12, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N406KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36133
- Aircraft time: 38,239 hours, 7,758 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Debonded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD EDGE OF RT WING, INBD AILERON LOWER SKIN, WBL 515 SKIN DEBONDED.  CUT OUT THE DAMAGED MATERIAL AND CLEANED. MEASURED THE DAMAGED AREA (L = 1", W = 0.3", D = 1 PLY). BOND REPAIR PLIES (L = 5", W = 5"), USED PREPREG LAYUP WITH FILM ADHESIVE. IAW SRM 57-60-01-2R-1, REPAIR 1 AND SRM 51-70-07-0G-0 REV. 86. CHECK CONDITION IS SATISFACTORY.
